On infinitesimal deformations of cmc surfaces of finite type in the 3-sphere


Kilian, Martin ; Schmidt, Martin U.


URL: https://arxiv.org/abs/0910.2096
Additional URL: https://www.researchgate.net/publication/45877741_...
Document Type: Conference or workshop publication
Year of publication: 2010
Book title: Riemann Surfaces, Harmonic Maps and Visualization : Proceedings of the 16 OCU International Academic Symposium 2008
Page range: 237-254
Conference title: 16th Osaka City University International Academic Symposium 2008
Location of the conference venue: Osaka, Japan
Date of the conference: December 15-20, 2008
Author/Publisher of the book
(only the first ones mentioned)
:
Ohnita, Yoshihiro
Place of publication: Osaka
Publishing house: Osaka Municipal Univ. Press
ISBN: 978-4-901409-69-8
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik III (Schmidt, M. 2004-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Kilian, Martin ; Schmidt, Martin U. On infinitesimal deformations of cmc surfaces of finite type in the 3-sphere. Ohnita, Yoshihiro 237-254 In: Riemann Surfaces, Harmonic Maps and Visualization : Proceedings of the 16 OCU International Academic Symposium 2008 (2010) Osaka 16th Osaka City University International Academic Symposium 2008 (Osaka, Japan) [Conference or workshop publication]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item